# SDR FTU2003F00004

- Difficulty date: February 20, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N690GS
- Make and model: Gulstm 690B
- Aircraft serial: 11363
- Engine: Garrtt TPE331*
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 103784005B
- Part serial: 8837R016
- Condition: Failed
- Location: Left Engine
- Part time: 11 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCITER BOX HAD INTERMITTENT FAILURE AFTER ONLY BEING IN SERVICE FOR 11.3 HOURS.  THIS UNIT WAS ORIGINALLY A MFG BLUE LABELED REMANUFACTURED PART.  INSTALLED ANOTHER OVERHAULED UNIT, OPS CHECKED SYSTEM, NO PROBLEMS FOUND.  THIS UNIT RETURNED TO VENDOR FOR POSSIBLE WARRANTY CONSIDERATION.
